# SDR MASA2010122001496

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 15,057 hours, 11,885 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72981
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "ALL DOORS MUST BE LATCHED" PLACARD DAMAGED.  MX REMOVED AND REPLACED "ALL DOORS MUST BE LATCHED" PLACARDS.
